ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 9.

Journal Article

Rao, Arni SR Srinivasa (2006) Probabilities of Therapeutic Extinction of HIV. In: Applied Mathematics Letters, 19 (1). pp. 80-86.

Rao, Arni SR Srinivasa and Basu, S and Basu, A and Ghosh, JK (2005) Parametric models for incubation distribution in presence of left and right censoring. In: Indian Journal of Pure & Applied Mathematics, 36 (7). pp. 371-384.

Rao, Arni SR Srinivasa and Kakehashi, Masayuki (2005) Incubation-Time Distribution in Back-Calculation Applied to HIV/AIDS Data in India. In: Mathematical Biosciences and Engineering, 2 (2). pp. 263-277.

Rao, Arni SR Srinivasa (2005) On Joint Weibull Probability Density Functions. In: Applied Mathematics Letters, 18 (11). pp. 1224-1227.

Rao, Arni SR Srinivasa (2004) Limiting Theorems on 'Case' Reporting. In: Applied Mathematics Letters, 17 (7). pp. 855-859.

Rao, Arni SR Srinivasa and Kakehashi, Masayuki (2004) A combination of differential equations and convolution in understanding the spread of an epidemic. In: Sadhana, 29 (3). pp. 305-313.

Rao, Arni SR Srinivasa (2003) Can we obtain realistic HIV/AIDS estimates for India ? In: Journal of Biosciences, 28 (4). pp. 367-369.

Rao, Arni SR Srinivasa (2003) Mathematical modelling of AIDS epidemic in India. In: Current Science, 84 (9). pp. 1192-1197.

Rao, Arni SR Srinivasa (2003) "U" Type Functions. In: Bulletin of Informatics and Cybernetics, 35 (1-2).

This list was generated on Mon Feb 24 18:13:00 2020 IST.